On a maximal inequality for strongly mixing random variables in Hilbert spaces. Application to the compact law of the iterated logarithm

Merlev\`ede, Florence, Merlev\‘ede, Florence . Annales de l'ISUP 2008. 52 (1-2) :47-60

Locate this article in:

Bibtex

@article{CIS-246176,
  Author = {Merlev\`ede, Florence and Merlev\‘ede, Florence},
  Title = {On a maximal inequality for strongly mixing random variables in Hilbert spaces.  Application to the compact law of the iterated logarithm},
  Journal = {Annales de l'ISUP},
  Volume = {52},
  Number = {1-2},
  Year = {2008},
  Pages = {47--60},
  Keywords = {maximal inequalities, strong mixing sequences}
}

Similar articles